# SDR ASAA2013052294872

- Difficulty date: May 22, 2013
- Submitted: May 25, 2013
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 5,353 hours, 1,581 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ILLUMINATED.  ACFT GROUNDED.  ACCOMPLISHED QRH PROCEDURE. FMCS RESET, NORMAL OPS.
